| Barotrauma in Hyperbaric Oxygen Therapy | Pseudoephedrine Prophylaxis for Prevention of Middle Ear Barotrauma in Hyperbaric Oxygen Therapy | NCT05697328 |
| Comparison Between Dexchlorpheniramine and Dexchlorpheniramine/Pseudoephedrine/Guaifenesin in Respiratory Infections | Comparison Between Dexchlorpheniramine and Dexchlorpheniramine/Pseudoephedrine/Guaifenesin in the Relief of Allergic Symptoms in Rhinitic Patients With Viral Upper Respiratory Tract Infections and Productive Cough | NCT01085721 |
| Efficacy/Safety of Pseudoephedrine Plus Levocetirizine Versus Placebo in Patients With Vasomotor Rhinitis | Efficacy and Safety of Cossac L Tablet in Vasomotor Rhinitis Patients : A Randomized, Double-blind, Placebo-controlled, Phase 3 Clinical Trial | NCT01509209 |
| Warming Sensation Intensity and Acceptability of the Flavour, Local Tolerability of Paracetamol 500 mg + Pseudoephedrine 30 mg Syrup in Patients Suffering a URTI | An Open Label, In-use Study to Assess the Warming Sensation, Acceptability and Local Tolerability of Paracetamol 500 mg + Pseudoephedrine 30 mg Syrup Given as a 30 ml Single Dose in Subjects Suffering From Symptoms of an Upper Respiratory Tract Infection | NCT01586962 |
| A Multicenter Study of Pseudoephedrine for the Temporary Relief of Nasal Congestion in Children With the Common Cold | A Multicenter, Randomized, Placebo-Controlled Study of Pseudoephedrine for the Temporary Relief of Nasal Congestion in Children With the Common Cold | NCT01744106 |
| Water and Sudafed in Autonomic Failure | Effect of Drinking Water on the Pressor Response to Pseudoephedrine in Patients With Autonomic Failure | NCT02149901 |
| Safety and Efficacy Study of Guaifenesin and Pseudoephedrine for Symptomatic Therapy to Treat Acute RTI | A Randomized, Double-Blind, Placebo-Controlled, Parallel-Group, Multicenter Study of the Safety and Efficacy of Mucinex D for Symptomatic Therapy in Patients With Acute Upper Respiratory Tract Who Seek Treatment | NCT01202279 |
| Bioequivalence Study of Desloratadine and Pseudoephedrine Extended-release Tablets Under Fed Conditions | Randomized, Open-Label, 2-Way Crossover, Bioequivalence Study of Desloratadine and Pseudoephedrine 5 mg/240 mg Extended-Release Tablet and Clarinex-D® 24-Hour (Reference) Following a 5 mg/240 mg Dose in Healthy Subjects Under Fed Conditions | NCT01506791 |
| Epinastine and Pseudoephedrine Fixed Combination Compared to Separate Administration in Healthy Volunteers | Study of the Pharmacokinetic Interactions and Relative Bioavailability of Epinastine and Pseudoephedrine in Healthy Volunteers, Comparing Tablets Containing the Fixed Combination of the Two Substances With Tablets Containing Each of the Two Substances Separately | NCT02182531 |
| Drug-drug Interaction Study of Ozanimod With Pseudoephedrine to Evaluate the Effect on Blood Pressure and Heart Rate | A Phase 1, Randomized, Double-Blind, Placebo-controlled Study to Evaluate the Effect of Ozanimod on Blood Pressure and Heart Rate Response to Pseudoephedrine in Healthy Adult Subjects | NCT03644576 |
| Exploring the activity of pseudoephedrine in treating retrograde ejaculation following retroperitoneal lymph node dissection (RPLND) in survivors of testicular cancer - Part B | Exploring the activity of pseudoephedrine in treating retrograde ejaculation following retroperitoneal lymph node dissection (RPLND) in survivors of testicular cancer - Part B | ACTRN12622000542796 |
| Effect of Fexofenadine/Pseudoephedrine combination tablet on Nasal Obstruction in Patients with Allergic Rhinitis | Effect of Fexofenadine/Pseudoephedrine combination tablet on Nasal Obstruction in Patients with Allergic Rhinitis - Effect of Fexofenadine/Pseudoephedrine combination tablet on Nasal Obstruction in Patients with Allergic Rhinitis | JPRN-UMIN000041845 |
| Pseudoephedrine Prophylaxis for Prevention of Middle Ear Barotrauma in Hyperbaric Oxygen Therapy | Pseudoephedrine Prophylaxis for Prevention of Middle Ear Barotrauma in Hyperbaric Oxygen Therapy | NCT04332211 |
| Bioequivalence Study of Desloratadine and Pseudoephedrine Sulfate Extended-release Tablets Under Fasting Conditions | Randomized, Open-Label, 2-Way Crossover, Bioequivalence Study of Desloratadine and Pseudoephedrine 5 mg/240 mg Extended-Release Tablet and Clarinex-D® 24-Hour (Reference) Following a 5 mg/240 mg Dose in Healthy Subjects Under Fasting Conditions | NCT01373138 |
| The acute effect of 60-mg pseudoephedrine in patients with cold-sensitive rhinitis | The acute effect of 60-mg pseudoephedrine in patients with cold-sensitive rhinitis | ChiCTR-IPR-17010543 |
| Ibuprofen and Pseudoephedrine Comparative Pharmacokinetic Study | An Open-label, Randomised, Three-way Cross-over, Single Dose, Single Centre, Comparative Pharmacokinetic Study Between Ibuprofen and Pseudoephedrine Liquid Capsules (2x 200 mg Ibuprofen & 30 mg Pseudoephedrine) (Test), Ibuprofen and Pseudoephedrine Tablets (2x 200 mg Ibuprofen & 30 mg Pseudoephedrine) (Comparator 1), and Ibuprofen Liquid Capsules (2x 200 mg Solubilised Ibuprofen) (Comparator 2) | NCT03184766 |
| Single-Dose Bioavailability Study of Two Formulations of Ibuprofen and Pseudoephedrine Hydrochloride Tablets | A Single-Dose, Comparative Bioavailability Study of Two Formulations of Ibuprofen and Pseudoephedrine Hydrochloride 200 mg/30 mg Tablets Under Fasting Conditions | NCT03429738 |
| A Study to Evaluate Changes in Nasal Airflow of Loratadine/Pseudoephedrine Tablet and Fluticasone Propionate Nasal Spray in Subjects Following Allergen Exposure | A Double-Blind Placebo-Controlled Crossover Study to Evaluate Objective Changes in Nasal Airflow of Loratadine/Pseudoephedrine Tablet and Fluticasone Propionate Nasal Spray in Subjects Following Allergen Exposure in an Environmental Exposure Unit | NCT03443843 |
| A Manufacturing Transfer Study Comparing the Bioequivalence of a Single Oral Dose of Claritin-D 12-Hour Extended Release Tablet From 2 Different Manufacturers Under Fasted Conditions in Healthy Adult Subjects | A Randomized, Crossover Manufacturing Transfer Study Comparing the Bioequivalence of a Single Oral Dose of Claritin-D® 12-Hour Extended Release Tablet (Loratadine 5mg/Pseudoephedrine Sulfate 120 mg, Manufacturer-SAG) to a Single Oral Dose of Claritin-D® 12-Hour Extended Release Tablet (Loratadine 5 mg/Pseudoephedrine Sulfate 120 mg, Manufacturer-Heist) Under Fasted Conditions in Healthy Adult Subjects | NCT03517930 |
| A Manufacturing Transfer Study Comparing the Bioequivalence of a Single Oral Dose of Claritin-D 12-Hour Extended Release Tablet From 2 Different Manufactuers Under Fed Conditions in Healthy Adult Subjects | A Randomized, Crossover Manufacturing Transfer Study Comparing the Bioequivalence of a Single Oral Dose of Claritin-D® 12-Hour Extended Release Tablet (Loratadine 5mg/Pseudoephedrine Sulfate 120 mg, Manufacturer-SAG) to a Single Oral Dose of Claritin-D® 12-Hour Extended Release Tablet (Loratadine 5 mg/Pseudoephedrine Sulfate 120 mg, Manufacturer-Heist) Under Fed Conditions in Healthy Adult Subjects | NCT03517943 |
| Epinastine + Pseudoephedrine SR (Slow Release) Versus Epinastine Alone in Patients With Perennial Allergic Rhinitis | Double-blind, Randomized, Parallel Trial to Evaluate the Clinical Efficacy and Safety of Epinastine 10 mg + Pseudoephedrine 120 mg SR, Twice a Day, Versus Epinastine 10 mg Alone, Twice a Day, in the Treatment of Outpatients With Perennial Allergic Rhinitis | NCT02182518 |
| Bioequivalence of a Fixed Dose Combination Tablet Containing 400 mg Ibuprofen and 60 mg Pseudoephedrine-HCl Compared to Two Film Coated Fixed Dose Combination Tablets RhinAdvil(R)(200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl) Administered in Healthy Subjects | Bioequivalence of a Fixed Dose Combination Tablet Containing 400 mg Ibuprofen and 60 mg Pseudoephedrine-HCl Compared to Two Film Coated Fixed Dose Combination Tablets RhinAdvil® (200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl) Administered in at Least 48 Healthy Male and Female Subjects (Open-label, Randomized, Laboratory Blind, Single Dose, Two-way Crossover, Phase I Trial). | NCT02963701 |
| Bioequivalence Study of Guaifenesin and Pseudoephedrine Hydrochloride Extended Release Tablets 1200/120 mg Under Fasting Conditions | An Open Label, Balanced, Randomized, Two-treatment, Two-period, Two-sequence, Single Dose, Crossover, Oral Bioequivalence Study of Guaifenesin and Pseudoephedrine Hydrochloride Extended Release Tablets 1200/120 mg of Dr. Reddy's Laboratories Ltd., India Comparing With Mucinex D (Guaifenesin and Pseudoephedrine Hydrochloride) Extended-release Bi-layer Tablets 1200/120 mg of Reckitt Benckiser Inc., USA in Healthy, Adult, Human Subjects Under Fasting Conditions. | NCT03706300 |
| Study to Assess Safety and Efficacy of Fexofenadine Hydrochloride (HCL) + Pseudoephedrine HCL Fixed Dose Combination in Indian Male and Female Participants With Allergic Rhinitis (AR) Who Are 12 Years and Above | A Phase IV, Open Label, Clinical Trial to Assess Safety and Efficacy of Fexofenadine HCL + Pseudoephedrine HCL Fixed Dose Combination in Indian Participants With Allergic Rhinitis (AR) Who Are 12 Years and Above (FAST Trial) | NCT05720455 |
| The Effect of Pseudoephedrine on Rhinitis and Sleep | The Effect of Pseudoephedrine on Rhinitis and Sleep | NCT00704496 |
| Bioequivalence Study on Pseudoephedrine HCl 120 mg ER Tablets Under Fasting Conditions | Comparative, Randomized, Single Dose, 2 Way Crossover Bioavailability Study of Ranbaxy and Warner - Lambert (Sudafed ® 12 Hour) 120 mg Pseudoephedrine Hydrochloride Extended - Release Tablets in Healthy Adult Volunteers Under Fasting Conditions. | NCT00779831 |
| Bioequivalence Study of Pseudoephedrine HCl 120 mg ER Tablets Under Fed Conditions | An Open Label, Balanced, Randomised, Two-Treatment, Two-Period, Two-Sequence, Single-Dose, Crossover Bioavailability Study on Pseudoephedrine Hydrochloride Formulations Comparing Pseudoephedrine Hydrochloride 120 mg ER Tablets of Ranbaxy Laboratories With Sudafed 120 mg ER Tablets of Pfizer Consumer Health Care in Healthy, Adult, Human Subjects Under Fed Conditions. | NCT00779805 |
| An Efficacy Study of JNJ-39220675 and Pseudoephedrine in Participants With Allergic Rhinitis | A Randomized, Single-Dose, Single-Blind, Double-Dummy, Placebo-Controlled, Three-Way Cross-Over Study to Compare the Relative Efficacy of JNJ-39220675, Pseudoephedrine and Placebo for the Treatment of Allergic Rhinitis in an Environmental Exposure Chamber (EEC) Model | NCT00804687 |
| Bioequivalence Study of Loratadine / Pseudoephedrine Sulfate 10/ 240 mg Extended-Release Tablets Under Fed Conditions | Comparative, Randomized, Single-Dose, Fully Replicated, 4-Way Crossover Bioavailability Study of Ranbaxy and Schering (Claritin_D® 24 Hour) 10 mg Loratadine/240 mg Pseudoephedrine Sulfate Extended-Release Tablets, in Healthy Adult Volunteers Under Fed Conditions | NCT00845546 |
| Bioequivalnce Study of Loratadine / Pseudoephedrine Sulfate 10/ 240 mg Extended-Release Tablets Under Fasting Conditions | Comparative, Randomized, Single-Dose, Fully Replicated, 4-Way Crossover Bioavailability Study of Ranbaxy and Schering (Claritin_D® 24 Hour) Loratadine 10mg /Pseudoephedrine Sulfate 240 mg Extended-Release Tablets, in Healthy Adult Volunteers Under Fasting Conditions | NCT00837915 |
| Fexofenadine HCL - Pseudoephedrine HCL Combination Versus Allegra in Patients With Seasonal Allergic Rhinitis | A Randomized, Double Blind, Parallel Group Study for Assessing the Efficacy and Safety of a Twice-daily Fexofenadine HCl 60 mg - Pseudoephedrine HCl 60 mg Combination or Fexofenadine HCl 60 mg - Pseudoephedrine HCl 120 mg Combination Versus Allegra® 60 mg in Patients With Seasonal Allergic Rhinitis | NCT01306721 |
| To Demonstrate the Relative Bioavailability of Cetirizine Hydrochloride/Pseudoephedrine Hydrochloride 5 mg/120 mg Extended Release (ER) Tablets Under Fed Conditions | A Single-Dose Comparative Bioavailability Study of Two Formulations of Cetirizine Hydrochloride/Pseudoephedrine Hydrochloride 5 mg/120 mg Extended Release Tablets Under Fed Conditions | NCT00881634 |
| To Demonstrate the Relative Bioavailability of Cetirizine Hydrochloride/Pseudoephedrine Hydrochloride 5 mg/120 mg Extended Release (ER) Tablets Under Fasting Conditions | A Single-Dose Comparative Bioavailability Study of Two Formulations of Cetirizine Hydrochloride/Pseudoephedrine Hydrochloride 5 mg/120 mg Extended Release Tablets Under Fasting Conditions | NCT00881127 |
| A double blind, placebo-controlled, parallel group study to evaluate the efficacy and safety of acetylsalicylic acid combined with pseudoephedrine, compared with acetylsalicylic acid alone, and pseudoephedrine alone, on symptoms of pain and nasal congestion in patients with symptomatic upper respiratory tract infection. | A double blind, placebo-controlled, parallel group study to evaluate the efficacy and safety of acetylsalicylic acid combined with pseudoephedrine, compared with acetylsalicylic acid alone, and pseudoephedrine alone, on symptoms of pain and nasal congestion in patients with symptomatic upper respiratory tract infection. | EUCTR2009-011355-46-GB |
| Comparison of effects of Enalapril and Pseudoephedrine in the treatment of hypertrophic scar. | Comparison of effects of Enalapnl and Pseudoephedrine in the treatment of hypertrophic scar. | IRCT138805191605N5 |
| Clinical Trial Of The Effectiveness Of The Product Cloratadd D (Loratadine + Pseudoephedrine Sulfate) Produced By The Laboratory EMS S/A, Compared To The Drug Claritin D Produced By Schering-Plough S/A, In Patients With Allergic Rhinitis | | NCT01055756 |
| Bioequivalence Study of Naproxen Sodium 220 mg & Pseudoephedrine HCl 120 mg ER Tablets of Dr. Reddy's Under Fed Conditions | A Randomized, Open Label, Two Treatment, Two Period, Two Sequence, Single Dose, Crossover, Bioequivalence Study of Naproxen Sodium 220 mg + Pseudoephedrine HCL 120 mg ER Tablets and Aleve Cold and Sinus® Under Fed Conditions. | NCT01131767 |
| Bioequivalence Study of Ibuprofen 200 mg + Pseudoephedrine HCL 30 mg Tablets Under Fed Conditions | A Randomized, Open Label, 2-treatment, Single Dose, Crossover, Bioequivalence Study of Ibuprofen 200 mg+Pseudoephedrine HCL 30 mg Tablets of Dr. Reddy's and Advil® Cold and Sinus Caplets of Wyeth Consumer Healthcare Under Fed Conditions. | NCT01132222 |
| StahistRx Phase 2, Five-arm, Parallel Group, Active vs Active, Double-blind Study | A Phase 2, Double-Blind, Parallel-Group, Dose-Ranging Study Evaluating Safety/ Efficacy Atropine Doses With Pseudoephedrine and Chlorpheniramine in SAR Patients 12 Years of Age and Older | NCT02082054 |
| To Determine if Diphenhydramine Works for Nasal Congestion at Two Different Doses | Evaluation of Nasal Congestion Clinical Efficacy for Diphenhydramine 25 mg and Diphenhydramine 50 mg in Seasonal Allergic Rhinitis: a Randomized, Double-blind, Placebo and Pseudoephedrine Controlled Study | NCT00648973 |
| Study of the Effect of SCH 900538 on Congestion in Subjects With Seasonal Allergic Rhinitis (Study P05031)(COMPLETED) | Study of the Decongestant Effect of SCH 900538 Compared With Placebo and Pseudoephedrine as Active Control in Subjects With Seasonal Allergic Rhinitis (SAR) Exposed to Pollen in an Environmental Exposure Unit | NCT00673062 |
| A randomized, double-blind, placebo-controlled crossover study to assess the efficacy's reproducibility of a combination of Pseudoephedrine and Cetirizine on symptom scores and rhinomanometry in patients with allergic rhinitis following pollen exposure in the Fraunhofer Environmental Challenge Chamber (ECC) in- and outside the grass pollen season | A randomized, double-blind, placebo-controlled crossover study to assess the efficacy's reproducibility of a combination of Pseudoephedrine and Cetirizine on symptom scores and rhinomanometry in patients with allergic rhinitis following pollen exposure in the Fraunhofer Environmental Challenge Chamber (ECC) in- and outside the grass pollen season | EUCTR2007-001587-70-DE |
| Evaluation of Efficacy and Safety in Control Cough and the Relief of Nasal Symptoms in Children 2-12 Years Old,Suffering From Cough and Acute Rhinitis | Multicenter Clinical Trial, Phase III, Controlled, Open, Parallel Group, Randomized, Comparing the Fixed Dose Combination of Diphenhydramine + Dropropizine + Pseudoephedrine and the Combined Use of Dropropizine and Fixed Dose Combination of Pseudoephedrine Hydrochloride + Brompheniramine Maleate Used Orally for Evaluation of Efficacy and Safety in Control Cough and the Relief of Nasal Symptoms in Children 2 to 12 Years Old, Suffering From Non-productive Cough and Acute Rhinitis. | NCT01177852 |
| Bioequivalence of a Fixed Dose Combination Tablet Containing 200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl Compared to RhinAdvil(R)(200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl) as a Fixed Dose Combination Tablet Administered in Healthy Volunteers. | Bioequivalence of a Fixed Dose Combination Tablet Containing 200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl Compared to RhinAdvil® (200 mg Ibuprofen and 30 mg Pseudoephedrine-HCl) as a Fixed Dose Combination Tablet Administered in Healthy Male and Female Volunteers (Open-label, Randomised, Single Dose, Two-way Crossover, Phase I Trial). | NCT01170637 |
| Bioequivalence Study of Fexofenadine HCl 180 mg + Pseudoephedrine HCl 240 mg ER Tablets of Dr.Reddy's Under Fed Conditions | An Open Label, Balanced, Randomized, Two-way, Single Dose, Crossover Bioequivalence Study of Fexofenadine HCl 180 mg + Pseudoephedrine HCl 240 mg ER Tabs of Dr. Reddy's and Allegra-D 24 hr ER Tabs of Aventis, in Healthy Subjects Under Fed Conditions | NCT01133483 |
| A community pharmacy based investigation in the self-medication areaEfficacy and safety of Sinutab® (Paracetamol (500mg)/Pseudoephedrine (30mg)) on subjects with nasal congestion accompanied by headache and/or fever in the setting of a common cold | A community pharmacy based investigation in the self-medication areaEfficacy and safety of Sinutab® (Paracetamol (500mg)/Pseudoephedrine (30mg)) on subjects with nasal congestion accompanied by headache and/or fever in the setting of a common cold | EUCTR2004-001637-41-BE |
| Bioequivalence Study of Fexofenadine HCl 180 mg + Pseudoephedrine HCl 240 mg ER Tablets of Dr. Reddy's and Allegra D 24 Hour ER Tablets Under Fasting Conditions | An Open Label, Balanced, Randomized, Two-way, Single Dose, Crossover Bioequivalence Study of Fexofenadine HCl 180 mg + Pseudoephedrine HCl 240 mg ER Tabs of Dr. Reddy's and Allegra-D 24 hr ER Tabs of Aventis, in Healthy Subjects Under Fasting Conditions | NCT01133470 |
| Bioequivalence Study of Naproxen Sodium 220 mg & Pseudoephedrine HCl 120 mg ER Tablets of Dr. Reddy's Under Fasting Conditions | A Randomized, Open Label, Two Treatment, Two Period, Two Sequence, Single Dose, Crossover, Bioequivalence Study of Naproxen Sodium 220 mg + Pseudoephedrine HCL 120 mg ER Tablets and Aleve Cold and Sinus® Under Fasting Conditions. | NCT01131728 |
| Study to Compare the Effect of a Combination of Cetirizine With Pseudoephedrine Versus Placebo on Symptoms in Patients With Allergic Rhinitis Within/Out of Season | A Randomized, Double-Blind, Placebo-Controlled Crossover Study to Assess the Efficacy's Reproducibility of a Combination of Pseudoephedrine and Cetirizine on Symptom Scores and Rhinomanometry in Patients With Allergic Rhinitis Following Pollen Exposure in the Fraunhofer Environmental Challenge Chamber (ECC) in- and Outside the Grass Pollen Season | NCT00474890 |
| Bioequivalency Study of Ibuprofen 200 mg and Pseudoephedrine HCL 30 mg Tablets of Dr. Reddy's Under Fasting Conditions | A Randomized, Open Label, 2-treatment, Single Dose, Crossover, Bioequivalence Study of Ibuprofen 200 mg+Pseudoephedrine HCL 30 mg Tablets of Dr. Reddy's and Advil® Cold and Sinus Caplets of Wyeth Consumer Healthcare Under Fasting Conditions. | NCT01131780 |
| Cross-Over Study of the Decongestant Effect of Phenylephrine Compared With Placebo and Pseudoephedrine as Active Control in SAR Subjects Exposed to Pollen in the Vienna Challenge Chamber | Cross-Over Study of the Decongestant Effect of Phenylephrine Compared With Placebo and Pseudoephedrine as Active Control in SAR Subjects Exposed to Pollen in the Vienna Challenge Chamber | EUCTR2005-004309-27-AT |
| The Effects of Phenylephrine Compared With Those of Placebo and Pseudoephedrine on Nasal Congestion in Subjects With Seasonal Allergic Rhinitis (SAR)(P04579) | Crossover Study of the Decongestant Effect of Phenylephrine Compared With Placebo and Pseudoephedrine as Active Control in SAR Subjects Exposed to Pollen in the Vienna Challenge Chamber | NCT00276016 |
| A community pharmacy based investigation in the self-medication areaEfficacy and safety of Sinutab® [Paracetamol (500mg) and Pseudoephedrine (30mg)] on subjects with nasal congestion accompanied by headache in the setting of a common cold | A community pharmacy based investigation in the self-medication areaEfficacy and safety of Sinutab® [Paracetamol (500mg) and Pseudoephedrine (30mg)] on subjects with nasal congestion accompanied by headache in the setting of a common cold | EUCTR2006-000058-35-BE |
| Study to Assess the Effect of a Combination of Cetirizine With Pseudoephedrine Versus Cetirizine Alone on Symptoms in Patients With Allergic Rhinitis | A Randomized, Double Blind, Placebo-controlled, Four Way Cross-over Study to Assess the Effect of a Combination of Cetirizine With Pseudoephedrine Versus Cetirizine Alone on Symptoms Scores and Rhinomanometry in Patients With Allergic Rhinitis Following Pollen Exposure in the Fraunhofer Environmental Challenge Chamber (ECC) | NCT00334698 |
| A pivotal, placebo controlled, phaseIII study to compare efficacy and tollerability of a fixed combination, containing 500 mg ASA and 30 mg Pseudoephedrine, in comparison to its single components in patients with sore throat and nasal congestion. | A pivotal, placebo controlled, phaseIII study to compare efficacy and tollerability of a fixed combination, containing 500 mg ASA and 30 mg Pseudoephedrine, in comparison to its single components in patients with sore throat and nasal congestion. | EUCTR2005-001720-36-IT |
| Ipratropium, Oxymetazoline or Pseudoephedrine in Coryza | Double-blind placebo-controlled trial of on-demand topical oxymetazoline and ipratropium compared to oral pseudoephedrine in coryza | ACTRN12606000482561 |
| A Study to Determine if Ibuprofen in Combination With Pseudoephedrine HCl is More Effective Than Each Drug Alone in the Treatment of Nighttime Bedwetting | A Comparative Study of Coadministered Doses of Ibuprofen and Pseudoephedrine HCl and Each Drug Alone in the Treatment of Primary Nocturnal Enuresis in Children | NCT00240812 |
| Evaluation study for the effect of dl-methylephedrine and pseudoephedrine. | A randomoized, placebo-controlled, double-blind, comparative study to evaluate the effects of dl-methylephedrine and pseudoephedrine on dopamine transporter and brain function in healthy subjects. | JPRN-jRCTs031200205 |